Cymbalta Doesn't Work Anymore

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

orisday
New Member


Date Joined Jun 2007
Total Posts : 4
   Posted 6/3/2007 10:31 AM (GMT -7)   
Hi - I'm a first time user here.  Anyone tried to get off Cimbalta?  I'm on it for three years and it doesn't help any more, I don't think.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/3/2007 7:33 PM (GMT -7)   

Hello Oris....................

Welcome to Healing Well.

I take cymbalta also but it seems to be working for me.

If you want to try weaning off of this medication, please do it under the direction of your physician.

Are you looking for a different medication to replace it?

Again Welcome.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


orisday
New Member


Date Joined Jun 2007
Total Posts : 4
   Posted 6/3/2007 9:24 PM (GMT -7)   
Hi stkitt - thanks for the welcome.  I do intend to ask my doctor but was just interested in how other people have done with withdrawal.  I am not looking for any other replacament meds.  I really don't want to take anti-depressants if they are not necessary.

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/4/2007 8:01 AM (GMT -7)   

Hi orisday, I havent taken cymbalta so I cant speak for the withdrawal side effects from going off of it.  Speaking to your doctor and titrating your doses down slowly will help curb some of these effects quite a bit.  There are many people who post here who have gone off of cymbalta so I am sure they will be along shortly to post replies and suggestions to you.

Take care and let us know how you get along.


Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


faithfully4you
Veteran Member


Date Joined Jan 2007
Total Posts : 870
   Posted 6/4/2007 12:49 PM (GMT -7)   
sad  Hello Oris~
Actually the commercial for that drug always makes me cry, it is so true and real that it touches me that a commercial could actually really mean something..........
anyway, I was on cymbalta and it made me sick to my stomach almost everyday, although I was on geodon at the same time which in my opinion...IS POISON!!!!!!!!! GEODON IS ONE OF THE MOST AWFUL MEDS THERE IS!!!!!!  I actually had severe headaches, memory loss and uncontrolled sleepiness, it was horrible!
Cymbalta might not have been the reason but I did take it during this time with geodon.
 
good luck

orisday
New Member


Date Joined Jun 2007
Total Posts : 4
   Posted 6/6/2007 8:51 AM (GMT -7)   

hi eli and faithfully4you

thanks so much for your reponses.  I did ask my doctor and he does not want me to stop.  Thereofore the question.  I will discuss this again with him.


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/7/2007 9:12 AM (GMT -7)   
Hi orisday, That is most likely the best option IMO... :-)

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


orisday
New Member


Date Joined Jun 2007
Total Posts : 4
   Posted 6/7/2007 9:14 AM (GMT -7)   
thanks eli.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:10 AM (GMT -7)
There are a total of 2,734,768 posts in 301,246 threads.
View Active Threads


Who's Online
This forum has 151352 registered members. Please welcome our newest member, dillon91750.
366 Guest(s), 9 Registered Member(s) are currently online.  Details
TOOTY, Lymepilot, tickcheckguy, compiler, Girlie, Ineedhelp, Tudpock18, ChickenArise, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer